# SDR ASAA2019040328861

- Difficulty date: September 11, 2018
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,343 hours, 21,285 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A80112
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT LWR SURFACE @ ACT. ATTACH POINT HAS CRACK EMANATING FROM FASTNER. GROUNDED - YES. (RESOLVED ON W/O: 419922 TASKCARD: N/R-00043 ) REPAIRED #8 SLAT LOWER SURFACE AT ACTUATOR ATTACH POINT IAW 737 900 SRM 57 42 01 2R 8 REPAIR 8 RAY SEAMC NOTIFIED.
